# SDR 95ZZZX6486

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117UC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Indicator
- Part number: 117945641
- Condition: Failed
- Location: Mast Moment
- Part time: 17 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAST MOMENT INOPERATIVE.  INDICATOR DOES NOT INDICATE.  INSTALLED 10 DAYS AGO AND 16.9 HRS.
